# SDR FDEA201102180613

- Difficulty date: February 18, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- Engine: Pwa JT8D9
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652336726
- Condition: Corroded
- Location: Bs 690-740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK FLANGE, MAIN CABIN, STA 690-740, RBL 25.  REMOVED SEAT TRACK IAW SRM 51-30-2 REV 103. FABRICATED SEAT TRACK AND REPAIR SPLICE IAW SRM 53-10-5 FIG 1. INSTALLED IAW SRM 53-10-5 FIG 1 AND 51-30-2.
